Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Other Medications

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-06-2010, 02:54 PM
gnilsson gnilsson is offline
Junior Member
 
Join Date: May 2010
Posts: 1
Unhappy What do Pharmaceutical companies use as Fillers for all of their medications

I am asking this in an effort to determine what i may be having a reaction to, as I have now gone through all of the 6 different types of Blood Pressure medications, and each medication ends up with causing issues with my Eyes (specifically burning bloodshot eyes, and swollen bags under the eyes). It also results in concentration issues - feeling very spacey as well

This is not an immediate issue, it builds up over a number of days and appears to correlate to the size of the medication i am taking, ie. the bigger the pill, the faster the issue seems to surface.

I have tried the following drugs to much the same effect
* LISINOPRIL - Angiotensin Converting Enzyme Inhibitors (dry cough)
* Diovan - Angiotensin II Receptor Blockers (very bad for eyes and spacey)
* Verapamil ER - Calcium Channel Blockers (caused same issue + Anger and loss of sex drive)
* Terazosin - Alpha blockers (caused the eye issue and spaceyness)
* Atacand - Angiotensin II receptor blockers - better than Diovan
* Metoprolol Succ ER- Beta-blockers - very bad for eyes - stinging and burning
* Dyazide - Diuretics - caused rash behind knee + very sore eyes

And the pill above with the least issues was actually Atacand, I think due to its small pill size (and less filler - I think). Atacand still causes my eyes to get sore, but it takes like 7 days to build what ever is causing the issue and if i stop the medication for 2 days my body can clear whatever and then i can start the 7 day cycle all over again

One other thing - is the filler used in the pills the same as the dry powder that is put inside medical gloves, as this powder feels like it burns on my hands after the gloves are removed and it forces me to wash my hands

Last edited by gnilsson; 05-06-2010 at 02:56 PM.
Reply With Quote
  #2  
Old 03-20-2012, 01:40 PM
kmatt kmatt is offline
Junior Member
 
Join Date: Mar 2012
Posts: 7
Default years later...haha

I know some of mine have salt and/or sugar in them. Latex gloves are powdered with corn starch. Not sure if that helps anyone.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:31 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.